# SDR ASOA201706221765

- Difficulty date: June 22, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Aircraft: N717ER
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 CORRODED AFT SIDE BETWEEN STRINGERS 26L-26R. COMPLIED WITH ECTC REO 670-53-21-1308 AND GENERIC REO 670-53-21-1308 REV 0.
